# SDR HALA0800587

- Difficulty date: May 16, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 64,083 hours, 29,904 cycles
- Engine: Ge CF680A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ETOPS SIGNIFICANT SYSTEM, EICAS L ENG EEC INOP.  REMOVED AND REPLACED THE EEC IAW 73-21-07 ACCOMPLISHED EEC PMC TEST.  NEED TO ACCOMPLISH TASK 71-00-00-735-202-G00 (CONT. BELOW).  ACCOMPLISHED TEST 11 EEC (PMC)/MAIN ENGINE CONTROL (MEC) TEST, TESTED GOOD OK FOR SERVICE.
